Deliver to DESERTCART.BO
IFor best experience Get the App
Compare to the active ingredient of Children’s Motrin. Equate Children’s Ibuprofen Chewable Tablets, 100 mg, Grape Flavor provides multiple symptom relief that lasts up to 8 hours. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Chewable tablets are a convenient choice for on-the-go families. No dosing container or water is needed. Equate Children's Ibuprofen Chewable Tablets are a pain reliever and fever reducer specifically formulated for children ages 2-11. This product is free of gluten and preservatives. Active Ingredient: The active ingredient in Children's Ibuprofen Chewable Tablets is ibuprofen 100 mg, a nonsteroidal anti-inflammatory drug (NSAID) pain reliever and fever reducer. Compare to the active ingredient of Children's Motrin Pain Reliever and Fever Reducer: Children's Ibuprofen Chewable Tablets reduce fever and relieve minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches Lasts Up To 8 Hours: Children's Ibuprofen Chewable Tablets provide up to 8 hours of relief from minor aches and pains to help your little one feel better NO WATER NEEDED: Chewable tablets are a convenient choice for on-the-go families. No dosing container or water is needed Made For Children: Children's Ibuprofen Chewable Tablets are a pain reliever and fever reducer specifically formulated for children ages 2-11. This product is gluten and preservative free
Trustpilot
Hace 1 mes
Hace 1 día